# SDR AWXA200601486

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 60,906 hours, 42,548 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Out Of Tolerance
- Location: Engine Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PHX - IFSD - ATB - FLT - 679 - CREW REPORTED ON DEPARTURE NR 1 ENGINE OIL TEMPERATURE EXCEEDED THE RED LINE.  THE CREW SHUTDOWN THE ENGINE IAW THE QUICK REF HAND BOOK AND DECLARED AN EMERGENCY.  THE PASSENGERS DID NOT BRACE.  EMERGENCY EQUIPMENT WAS DISPATCHED.  THE LANDING WAS UNEVENTFUL AND A/C TAXIED TO GATE.  MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR AND REPLACED THE OIL TEMP BULB PER MM 79-34-01-4.  LEAK CHECKED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
